Ask now
Rated 5.0/5 based on 10 votes

Top
10
Doctor insights on: Why Does The Top Of My Foot Hurt After Running

Share
1

1
Why does the top of my foot hurt after running?

Why does the top of my foot hurt after running?

Tendinitis: There are a couple of major tendons that run across the top of our feet, that can become strained fromo running. Ice, stretch and take an over the counter anti-inflammatory medication if you can. ...Read more

See 1 more doctor answer
Dr. David Laha
Board Certified, Podiatry
32 years in practice
803K people helped
Get help from a real doctor now
Continue
Dr. David Laha
Board Certified, Podiatry
32 years in practice
803K people helped
Get help from a real doctor now
Continue
3

3
Treating Swollen Feet or Ankles (Checklist)

Move your body. Avoid sitting or standing for long periods
Once
Don't wear tight garments
Once
Lose weight if needed
Once
Avoid standard diuretics as they won't solve the problem
Once
4

4
I get foot pain while running. Should I raise or lower myheel?

Usually no: Raise the heel if there is pain under the heel or at the heel attachment of the plantar fascia. If it;s tender there and painful on stretching the foot upwards use a heel lift in the shoe. Ice bath at night is also helpful , forefoot and arch pain perhaps could use an orthotic otc cushion. Make sure there's np more than 250-300 miles on your shoe. ...Read more

See 2 more doctor answers
6

6
Treating Athlete's Foot (Checklist)

Dry well between the toes after your shower or bath
Daily
Wear white cotton socks, especially in the summer
Once
Try to avoid scratching
Once
See your podiatrist is symptoms persist or do not improve
Once
Board Certified, Podiatry
32 years in practice
803K people helped
Get help from a specialist now
Continue
9

9
Improving Foot Health (Checklist)

Inspect your feet daily
Daily
Dry well between the toes after shower or bath
Once
Avoid putting creams or ointments between your toes
Once
10

10
If im 30 and taking levoflaxin experiencing foot pain is it coincidence? I have not hurt my foot just woke up this way.

If im 30 and taking levoflaxin experiencing foot pain is it coincidence? I have not hurt my foot just woke up this way.

Check with Doctor: If you were prescribed a medication and are having any potential side effects, it is best to check in with the prescribing doctor. That way, if he or she feels that the medication needs to be stopped, they can also start you on a replacement as this is an antibiotic. ...Read more

See 1 more doctor answer

Get more personalized answers directly from real doctors!

Get help from a real doctor now
Dr. David Laha
Board Certified, Podiatry
32 years in practice
803K people helped
Continue
65,000 doctors available
Find us on Facebook